The asymptotic value in finite stochastic games
AbstractWe provide a direct, self-contained proof for the existence of the limit, as λ→0, of the values of a λ-discounted finite two-person zero-sum stochastic game.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HAL in its series Working Papers with number halshs-00772631.
Date of creation: 19 Dec 2012
Date of revision:
Note: View the original document on HAL open archive server: http://halshs.archives-ouvertes.fr/halshs-00772631
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/
stochastic game; asymptotic value;
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Eilon Solan & Nicolas Vieille, 2010. "Computing uniformly optimal strategies in two-player stochastic games," Economic Theory, Springer, vol. 42(1), pages 237-253, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).
If references are entirely missing, you can add them using this form.